# SDR DALA2025122909448

- Difficulty date: December 27, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 63,054 hours, 32,844 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 10E O2 MASK DEPLOYED NOTED WHILE DEPLANING. CORRECTIVE ACTION: ESTOWED MASK PER A319 AMM 35-21, OK FOR SERVICE. (7936350)
